# SDR DL733991986

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Inop
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM SLC, WITH THE FLAPS INTRANSIT FROM 5 DEG TO 1 DEG, THE FLAP GAUGE SHOWED A SPLIT WITH RT FLAP SHOWING 2 DEG AND THE LT FLAP SHOWING 1.5 DEG.  THIS CAUSED AN ASYMMETRICAL TRIP.  AFTER TALKING WITH ATL MTC AND HAVING THE GAUGE FAIRED WE LANDED NML IN SLC.  REPLACED INDICATOR.  CHECKED FLAPS FOR CONDITION AND OPERATION.  FOUND OK.  OPERATED FLAPS SEVERAL TIMES.
